Continuous functions that conjugate trapezoid functions.

A. Sklar; B. Schweizer

Aequationes mathematicae (1985)

  • Volume: 28, page 300-304
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Sklar, A., and Schweizer, B.. "Continuous functions that conjugate trapezoid functions.." Aequationes mathematicae 28 (1985): 300-304. <>.

author = {Sklar, A., Schweizer, B.},
journal = {Aequationes mathematicae},
keywords = {trapezoid function; conjugate functions},
pages = {300-304},
title = {Continuous functions that conjugate trapezoid functions.},
url = {},
volume = {28},
year = {1985},

AU - Sklar, A.
AU - Schweizer, B.
TI - Continuous functions that conjugate trapezoid functions.
JO - Aequationes mathematicae
PY - 1985
VL - 28
SP - 300
EP - 304
KW - trapezoid function; conjugate functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.